... anxiety. I took the medication for @ 4 weeks and tapered down and quit taking it around Thanksgiving. I felt fine. However last week I started feeling very anxious in the mornings and felt my bp was high. I have been under a lot of stress recently but just read that if you come off a beta blocker to soon there are side effects. I quit seeing the doctor who prescribed the rx and am worried that I didn't taper off long enough, My question is that is 4 weeks long enough to cause problems when the dosage is stopped?
Did you stop it yourself or did the dr tell you to do it. When you stop a medication that is helping you, of course the problem is going to come back. These drugs don't cure the problem, they treat the symptoms. I'm surprised it took 4 weeks to come back. I wish people would stop deciding you they don't need a treatment anymore, without seeing a dr. The other thing is Norvasc isn't a beta blocker. That is a high dose of Norvasc so your bp must have been high or the dr wouldn't have prescribed it that high. You are endangering yourself by stopping it.
- Norvasc Information for Consumers
- Norvasc Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norvasc (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2010 • 3 answers
Posted 28 Mar 2013 • 2 answers
Posted 23 Feb 2016 • 2 answers
Posted 22 Aug 2016 • 1 answer
Posted 18 Apr 2018 • 1 answer